MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO S. DE R.L. DE CV CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL30
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 30mm cg future heart ring, it was explanted and replaced with a device of the same size and model.The reason for the replacement was reported as a suture breakage on the buckle of the forming ring holder.The suture broke while wiring the cg future forming ring.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the annuloplasty product was not fully sutured and tested prior to removal.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
B1, b2, b5, h1 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the cg ring exhibited discoloration consistent with prior blood contact.Small holes on the fabric showed possible location of implantation sutures.Small cuts were noted on the fabric.The manufacturing stitchline appeared displaced and rotated from its original orientation.There was no tactile evidence of fractures on the stiffener.The reported allegation of ¿suture breakage on the buckle of the forming ring holder¿ could not be evaluated or confirmed, as the holder was not returned with the device.D9: updated h3: device evaluated? updated h6: updated the codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24176239
Report Number9617601-2026-00554
Device Sequence Number18567661
Product Code KRH
UDI-Device Identifier00643169793538
UDI-Public(01)00643169793538(17)261130
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number638RL30
Device Catalogue Number638RL30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2026
Supplement Date Received by Manufacturer01/28/2026
03/27/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/29/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight55 KG